# SDR C2XA09RI225

- Difficulty date: December 23, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 22,925 hours, 17,283 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 10288E
- Condition: Sparks
- Location: Cockpit
- Part time: 6,245 hours, 4,511 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2490 - EWR - FLIGHT CREW REPORTED F/O WINDSHIELD HEAT GLOWING AND SPARKING.  EWR MX REMOVED AND REPLACED F/O WINDSHIELD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
